“My parents were called and told to
come to Eastbourne general asap as I might not make it through the
A priest even read my last rights to me - THREE
So it all
began when I became like most of us do at times, despondent about, “What
no gains?” After training for 5 years or more, I had reached that plateau
of no more gains at the age of 22. I decided to seek some advice from a
very large friend of mine called Paul who now works for Chemical Warfare
and also knows my mate from Portsmouth, (small world) which is where I was
hatched and raised.
He put me on deca and sust and his word was
true after 7 weeks I had gained size and power which made me happy and
Paul hadn’t steered me wrong, which I was worried about as he was a
friend, but still was his interest in my health or his pocket? I took his
advice on training and diet and it worked. A year later again I sought his
advice and again I grew, only on a larger course, and no side affects at
all; this I believed was due to him keeping me away from testate and
tesdan 100 as I needed chest NOT breast.
Jumping 7 years now after
working in the States and learning about gear and educating myself from
books, articles and also seminars, I returned to good old Blighty. I set
up base in Brighton and soon found a hard-core gym - great I thought.
Straight in to running the security of clubs things were going very well.
UntiI I felt the need to get bigger - as if I was not big enough already!
6' 2" at 17st 8lb with 12% body fat. Yep, I looked good!
I had done
a few heavy courses in the States and decided that this would be my last
course - famous last words. So after seeking out the gym's ‘Mr. Supplier”,
he told me of such a steroid that I would need as it would be the only
thing on this course that would satisfy me. Orals I said with surprise and
my friend Paul had never really touched the subject so I thought that they
were no good. After Mr Supplier had fed me with stories of 35-40lb gains
and mild loss on completion I jumped at the Anadrol which came as Oxy
something or other. I was instructed that 2 shots of sustanon a week with
2ml of deca every 6 days would be ALL I would need would be 3 of these
‘magic pills’ a day for the first 2 weeks, losing 1 a week until the last
week at 1 a day. So for 6 weeks he said there would be minor side affects,
but his answer to that was to, “........just drink 5 litres of water a day
and you'll be OK!” What a wanker! So, £350 later I was ready.
1: No worries.
Day 2: A little sick around food and felt shaky, but
otherwise, no real alarm bells as yet.
Day 3: Mornings from hell!
Sick, sick and more sick! I rang him up and asked what was happening?
“Just have more pasta and water and you should be fine”
Day 4: My
girlfriend noticed a yellowing of my eyes and looking bit gaunt. No alarm
Day 5: Stopped taking them - PERIOD! The stomach pains
were just too much. Just 12 pills gone, what was wrong with me I asked
Day 6: By now I have gone COMPLETELY yellow, pissing coka
cola and crapping just fat that floats! Incredible stomach pains and
cramps. I have to go to see my G.P.
G.P. said he believed it to be gall
stones and not to worry as he would arrange an ultra sound within the next
couple of days. My blood pressure too was far to high and and my heart
rate was DOUBLE that of normal. My weight at the time was 14st. I was
alarmed after telling the G.P. that a week ago I was nearer 17 1/2 stone!
He said that gall stones can do this. Stupid me! I did not tell the him
about the gear!
Day 7: Went to A & E could not wait the pain
just to bad doubled up all the time no sleep. A & E do ultra sound
found nothing, weight down to 13 1/2 stone. I had half a stone in a day I
now looked like an aids victim. They decided to keep me in for observation
after I decided to tell them what I had taken. (brave boy or just
Day 8: Now bile salts coming through my skin and my skin
tears like tissue paper when I scratch my self because the salts are itchy
as hell and fucking with my mind all I want to do is rip my skin off. They
have to sedate me and put me on a drip coz I had eaten nothing in 4 days
as soon as I eat it it comes back up.
Day 9 whilst having a liver
biopsy I vomit about 2 pints of blood over the nurses and the room. The
pain was so bad that the gave me tri base morphine to stop me screaming.
My blood was now orange due to the bile. My parents were called and told
to come to Eastbourne general asap as I might not make it through the
night. This was due to my elevated heart rate which now had become 2 1/2
times normal even under sedation and they feared that my heart would
explode. I was told that the anadrol had settled in my liver and eaten
through the bile ducts and the cholesterol tubes that run through the bile
ducts. This caused the fat and bile to mix which was like contact glue,
roadblocking my liver and forcing various nasty fluids and such to back
flush in to my stomach and this was what I painted the room with. Part of
my liver had collapsed and disintegrated.
Day 10 I still living
only due to a through the night plasma exchange, all new blood, modern
tech and being pretty fit. Otherwise I would be DEAD.
I was in ICU
for 2 months whilst they watched my road to recovery. My lowest weight on
day 10 was only 9st 3lb. For the next 2 months I was put on a special diet
blanched veg and chicken no fat salt or sugar, only water and semi skimmed
milk and still on 2 drips with glucose and saline. The worst thing was
during this time my legs were so weak that I had to have a cafeta fitted,
I thought that the embarrassment was nothing compared to the pain. I was
heavily sedated during ICU due to the itching and stomach pain.
After being in hospital FOR NEARLY 3 MONTHS I was released. I
weighed on 11st and was still yellow. For 1 year I was on strict diet and
no drinking or gear or I would be dead. I had once a month blood tests. It
took 15 months for all of the yellow to go and for me to eat good again, I
can now drink in moderation and 25 months after going to hospital I felt
good at 16st and did my first mild course 1 sust weekly and 1 deca every 9
days and I have made good gains with no ill effects, so I now only listen
to educated people whom I consider are more interested in seeing me gain
and stay healthy than getting themselves rich.
I currently work
with the outreach project in Brighton and advise young people on food
training and steroids most are 18-22 years and already using. My advise is
to firstly build good foundations i.e. muscle density before using gear.
But they are very willing to put their lives at risk to get bigger, all I
try to do is advise them on my experiences and tell them to educate them
selves and know their on bodies. But what can you do?
I have spoken to this guy in depth about his trauma.
All I can say is WOW! You were lucky mate and I am glad that you are now
ok. To the readers, if you have any story like this - get it to me asap.
OK we are pro-gear, but what we are NOT is pro gear of this sort. Let us
know as quick as you can. You may, like this guy, save a few